# SDR SWIA202161906

- Difficulty date: August 11, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLAT TRACK 1-2  I/B AFT SIDE ROLLER TURNS ROUGHLY AND O/B AFT SIDE ROLLER HAS A FLAT SPOT.      (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED L/H WING SLAT TRACK 1-2 I/B AFT SIDE ROLLER WITH NEW UNIT REF CRJ-900 AMM 27-81-44-400-801-A01. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. OPS TEST GOOD AT THIS TIME.
